CSpace
一类可修复计算机系统的适定性
陶有德1; 于景元2; 朱广田3
2011
Source Publication西南师范大学学报自然科学版
ISSN1000-5471
Volume036Issue:005Pages:35
Abstract研究了一类可修复计算机系统模型,并利用线性算子半群理论,得到了该系统解的适定性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39462
Collection中国科学院数学与系统科学研究院
Affiliation1.信阳师范学院
2.中国航天科技集团公司第710研究所
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陶有德,于景元,朱广田. 一类可修复计算机系统的适定性[J]. 西南师范大学学报自然科学版,2011,036(005):35.
APA 陶有德,于景元,&朱广田.(2011).一类可修复计算机系统的适定性.西南师范大学学报自然科学版,036(005),35.
MLA 陶有德,et al."一类可修复计算机系统的适定性".西南师范大学学报自然科学版 036.005(2011):35.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陶有德]'s Articles
[于景元]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[陶有德]'s Articles
[于景元]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陶有德]'s Articles
[于景元]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.